# SDR SWIA2025011341228

- Difficulty date: December 28, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON CENTER INBD HINGE FITTING WING SIDE IS GOUGED.     (C-CHECK RO 1/13/2025)    REMOVED DAMAGE FROM THE R/H AILERON CTR INBD HINGE FITTING AND REPAIRED PER REO 601R-57-51-1060 REV -- DATE 2024-12-31 BY REMOVING DAMAGE, NDT INSPECTING, ROTO-PEENING THE BLEND AREA, AND RESTORING FINISH. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
